Title

Painleve Analysis And Partial Integrability Of A Class Of Reaction Diffusion-Equations

Authors

S R. Choudhury

Title - Alternative

Nonlinear Anal.-Theory Methods Appl.

Keywords

REACTION DIFFUSION EQUATIONS; PAINLEVE SINGULARITY ANALYSIS; CONDITIONAL; PAINLEVE PROPERTY AND PARTIAL INTEGRABILITY; SCHWARZIAN DERIVATIVES; PROJECTIVE GROUP; SPECIAL SOLUTIONS; ORDINARY DIFFERENTIAL-EQUATIONS; LINEAR EVOLUTION-EQUATIONS; P-TYPE; PROPERTY; CONNECTION; Mathematics, Applied; Mathematics

Publication Title

Nonlinear Analysis-Theory Methods & Applications

Volume

18

Issue/Number

5

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

445

Last Page

459

WOS Identifier

WOS:A1992HH91900004

ISSN

0362-546X

Share

COinS